Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

What can spot on pancreas mean ?

It was discovered I had a spot on my pancreas during a CT.I had HepC-ws in treatment w Pegasus for 4 mos. They wanted me to do a MRI-I didn t have health insurance and frankly I ignored theor advice aboit MRI. I have no pain or any unusual symptoms-I am now rescheduled for MRI-applying for health insurance. I am NOW VERY worried.
Asked On : Tue, 23 Aug 2011
Answers:  1 Views:  1258
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello and wellcome to healthcare Magic, please do an mri as there can be possibilities
of abscess or any other thing which can only be detected under mri especially for as for soft tissue ,which can be diagnosed only by mri ,things detected in advance can be conrolled well .So thereefore have an mri and consult a gastroenterologist for expe
rt opinion.till then have a soft diet if constipation is there or take some antacids
take care.
Answered: Tue, 23 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor